Tohoku Mathematical Journal

On the $r$-nuclearity of some integral operators on Lebesgue spaces

Julio Delgado

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we will exhibit a class of kernels generating $r$-nuclear operators. The class includes the Fox-Li and related operators. Estimates for the corresponding asymptotic behaviour of the eigenvalues are also derived.

Article information

Source
Tohoku Math. J. (2), Volume 67, Number 1 (2015), 125-135.

Dates
First available in Project Euclid: 20 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1429549582

Digital Object Identifier
doi:10.2748/tmj/1429549582

Mathematical Reviews number (MathSciNet)
MR3337966

Zentralblatt MATH identifier
1372.47030

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47C05: Operators in algebras 47B06: Riesz operators; eigenvalue distributions; approximation numbers, s- numbers, Kolmogorov numbers, entropy numbers, etc. of operators 45C05: Eigenvalue problems [See also 34Lxx, 35Pxx, 45P05, 47A75]

Keywords
$r$-nuclear operators Schatten-von Neumann ideals trace formula distribution of eigenvalues Fox-Li operator

Citation

Delgado, Julio. On the $r$-nuclearity of some integral operators on Lebesgue spaces. Tohoku Math. J. (2) 67 (2015), no. 1, 125--135. doi:10.2748/tmj/1429549582. https://projecteuclid.org/euclid.tmj/1429549582


Export citation

References

  • A. Böttcher, H. Brunner, A. Iserles and S. P. Norsett, On the singular values and eigenvalues of the Fox-Li and related operators, New York J. Math. 16 (2010), 539–561.
  • A. Böttcher, S. Grudsky, D. Huybrechs and A. Iserles, First-order trace formula for the iterates of the Fox-Li operator, A panorama of modern operator theory and related topics, 207–224, Oper. Theory Adv. Appl. 218, Birkhäuser/Springer Basel AG, Basel, 2012.
  • A. Böttcher, S. Grudsky and A. Iserles, The Fox-Li operator as a test and a spur for Wiener-Hopf theory, Essays in mathematics and its applications, 37–48, Springer, Heidelberg, 2012.
  • H. Brunner, A. Iserles and S. Nørsett, The computation of the spectra of highly oscillatory Fredholm integral operators, J. Integral Equations Appl. 23 (2011), 467–519.
  • J. A. Cochran and E. Hinds, Eigensystems associated with the complex-symmetric kernels of laser theory, SIAM J. Appl. Math. 26 (1974), 776–786.
  • J. A. Cochran, The existence of eigenvalues for the integral equations of laser theory, Bell System Tech. J. 44 (1965), 77–88.
  • A. Deitmar and S. Echterhoff, Principles of harmonic analysis, Universitext, Springer, 2009.
  • J. Delgado, Trace formulas for nuclear operators in spaces of Bochner integrable functions, Monatsh. Math. 172 (2013), 259–275.
  • J. Delgado, A trace formula for nuclear operators on $L^p$, In Pseudo-differential operators: complex analysis and partial differential equations, 181–193, Oper. Theory Adv. Appl. 205, Birkhäuser Verlag, Basel, 2010.
  • J. Delgado, The trace of nuclear operators on $L^p(\mu)$ for $\sigma$-finite Borel measures on second countable spaces, Integral Equations Operator Theory 68 (2010), no. 1, 61–74.
  • J. Delgado and M. Ruzhansky, Lp-nuclearity, traces, and Grothendieck-Lidskii formula on compact Lie groups, J. Math. Pures. Appl. (9) 102 (2014), no. 1, 153–172.
  • J. Delgado and M. W. Wong, $L^p$-nuclear pseudo-differential operators on $\mathbb{Z}$ and $\mathbb{S}^1$, Proc. Amer. Math. Soc. 141 (2013), no. 4, 3935–3942.
  • A. Fox and T. Li, Resonant modes in a maser interferometer, Bell Syst. Tech. J. 40 (1961), 453–488.
  • J. C. Ferreira, V. A. Menegatto and C. P. Oliveira, On the nuclearity of integral operators, Positivity 13 (2009), no. 3, 519–541.
  • I. Gohberg, S. Goldberg and N. Krupnik, Traces and determinants of linear operators, Oper. Theory Adv. Appl. 116, Birkhäuser Verlag, Basel, 2000.
  • A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 1955 (1955), no. 16, 140.
  • H. Hochstadt, On the eigenvalues of a class of integral operators arising in laser theory, SIAM Rev. 8 (1966), 62–65.
  • A. Hinrichs and A. Pietsch, $p$-nuclear operators in the sense of Grothendieck, Math. Nachr. 283 (2010), no. 2, 232–261.
  • H. König, Eigenvalues of $p$-nuclear operators, In Proceedings of the International Conference on Operator Algebras, Ideals, and their Applications in Theoretical Physics (Leipzig, 1977), pages 106–113, Teubner, Leipzig, 1978.
  • V. B. Lidskiǐ, Non-selfadjoint operators with a trace, Dokl. Akad. Nauk SSSR 125 (1959), 485–487.
  • V. A. Menegatto and C. P. Oliveira, Eigenvalue and singular value estimates for integral operators: a unifying approach, Math. Nachr. 285 (2012), no. 17–18, 2222–2232.
  • L. N. Trefethen and M. Embree, Spectra and pseudospectra: The behaviour of nonnormal matrices and operators, Princeton University Press, Princeton, NJ, 2005.
  • D. J. Newman and S. P. Morgan, Existence of eigenvalues of a class of integral equations arising in laser theory, Bell System Tech. J. 43 (1964), 113–126.
  • R. Oloff, $p$-normierte Operatorenideale, Tagungsbericht zur Ersten Tagung der WK Analysis (1970), Beiträge Anal. No. 4, (1972), 105–108.
  • A. Pietsch, Operator ideals, Translated from German by the author, North-Holland Mathematical Library 20, North-Holland Publishing Co., Amsterdam-New York, 1980.
  • A. Pietsch, Grothendieck's concept of a $p$-nuclear operator, Integral Equations Operator Theory 7 (1984), no. 2, 282–284.
  • A. Pietsch, Eigenvalues and $s$-numbers, Cambridge Stud. Adv. Math. 13, Cambridge University Press, Cambridge, 1987.
  • O. I. Reinov and Q. Laif, Grothendieck-Lidskii theorem for subspaces of $Lp$-spaces, Math. Nachr. 286 (2013), no. 2–3, 279–282.
  • I. Schur, Über die charakteristischen Wurzeln einer linearen Substitution mit einer Anwendung auf die Theorie der Integralgleichungen, Math. Ann. 66 (1909), no. 4, 488–510.
  • D. Slepian and H. O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty - I, Bell System Tech. J. 40 (1961), 43–63.
  • H. Weyl, Inequalities between the two kinds of eigenvalues of a linear transformation, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 408–411.